Affiliation(s)

.

ABSTRACT

In this paper, we consider the dual of the generalized Erlang (n) risk model under a threshold dividend strategy. We derive an integrodifferential equation satisfied by the expectation of the discounted dividends until ruin. The case when profits follow an exponential distribution is solved.

KEYWORDS

Threshold Strategy, Dual Risk Model, Generalized Erlang (n) Risk Process

Cite this paper

Y. Wen, "On a Class of Dual Model with Divided Threshold," Advances in Pure Mathematics, Vol. 1 No. 3, 2011, pp. 54-58. doi: 10.4236/apm.2011.13012.
APM Subscription
E-Mail Alert
APM Most popular papers
Publication Ethics & OA Statement
APM News
Frequently Asked Questions
Recommend to Peers
Recommend to Library
Contact Us

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.